

UNITED STATES NUCLEAR WASTE TECHNICAL REVIEW BOARD 1100 Wilson Boulevard, Suite 910 Arlington, VA 22209

Agenda

Full Board Meeting

October 14-15, 1992

Plaza-Suite Hotel 4255 South Paradise Las Vegas, NV 89109 (702) 369-4400

Wednesday, October 14, 1992

8:30 A.M.	Welcome and Opening Remarks John E. Cantlon, Chairman Nuclear Waste Technical Review Board (NWTRB)
8:35 A.M.	Morning Session Introduction Ellis D. Verink, Jr., NWTRB
8:40 A.M.	Opening Remarks Carl Gertz Department of Energy (DOE)
8:45 A.M.	Source Term Concept and Definition David Stahl Management and Operating Contractor (M&O)
9:15 A.M.	 ¹⁴C Releases Richard A. Van Konynenburg Lawrence Livermore National Laboratory (LLNL)
10:00 A.M.	Overview on Spent Fuel Ray B. Stout, LLNL
10:45 A.M.	BREAK (15 minutes)
11:00 A.M.	Oxidation Testing of Spent Fuel Robert Einziger Pacific Northwest Laboratory (PNL)

Wednesday, October 14, 1992 (continued)

11:30 А.М.	Dissolution Testing of Spent Fuel Walter J. Gray, PNL
12:00 р.м.	Dissolution Testing of UO ₂ Steven A. Steward, LLNL
12:30 р.м.	LUNCH (1 hour, 15 minutes)
1:45 р.м.	Afternoon Session Introduction Donald Langmuir, NWTRB
1:50 р.м.	Glass Testing and Colloid Evaluations John K. Bates Argonne National Laboratory
2:20 р.м.	Glass Modeling William L. Bourcier, LLNL
2:50 р.м.	Thermodynamic Database for the Source Term Cynthia Palmer, LLNL
3:20 р.м.	BREAK (10 minutes)
3:30 р.м.	Geochemical Code EQ3/6 Thomas J. Wolery, LLNL
4:20 р.м.	Plans for Future Work Diane Harrison, DOE
4:50 р.м.	RECESS UNTIL THURSDAY, October 15



UNITED STATES NUCLEAR WASTE TECHNICAL REVIEW BOARD 1100 Wilson Boulevard, Suite 910 Arlington, VA 22209

Agenda

Full Board Meeting

October 14-15, 1992

Plaza-Suite Hotel 4255 South Paradise Las Vegas, NV 89109 (702) 369-4400

Thursday, October 15, 1992

8:00 A.M.	Morning Session Introduction Patrick A. Domenico, NWTRB
8:05 A.M.	Combining Processes: An Engineered Barrier System Source Term William J. O'Connell, LLNL
8:40 A.M.	Source Term in the Sandia National Laboratories (SNL) Total System Performance Assessment Michael L. Wilson and Ralston W. Barnard, SNL
9:15 A.M.	Source Term in the PNL Total System Performance Assessment David W. Engel, PNL
9:55 a.m.	Source Term in the Electric Power Research Institute (EPRI) Performance Assessment Robert A. Shaw, EPRI
10:35 A.M.	Model for Radionuclide Release in the Nuclear Regulatory Commission (NRC) Iterative Performance Assessment, Phase 2 Richard B. Codell and Tae M. Ahn, NRC
11:15 А.М.	BREAK (15 minutes)
	Source Term Overviews by NWTRB Consultants
11:30 а.м.	Michael J. Apted, Intera Information Technologies, Inc.
11:45 А.М.	Nava C. Garisto, Beak Consultants, Ltd.

Thursday, October 15, 1992 (continued)

12:00 P.M.	Open Discussion
12:45 р.м.	Concluding Remarks on Source Term Sessions D. Warner North, NWTRB
1:00 р.м.	LUNCH (1 hour, 15 minutes)
2:15 р.м.	Overview of Ghost Dance Fault Mapping Richard W. Spengler U.S. Geological Survey
2:45 р.м.	Introductory Remarks John Bartlett, DOE
2:55 р.м.	YMPO Fiscal Year 1993 Budget Carl Gertz, YMPO
3:55 р.м.	Closing Remarks and Adjournment John E. Cantlon, Chairman, NWTRB